# SDR CA000901014

- Difficulty date: August 21, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 12,680 hours
- Engine: Lyc O235L2C
- System (JASC): 8011 · Engine Starter
- Part: Screw
- Part number: MMU4001
- Condition: Missing
- Location: Starter
- Component: Engine Starter, Prestolite
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER WOULD NOT ENGAGE WHEN ENGINE START ATTEMPTED.  ON INSPECTION,  IT WAS FOUND THE SCREWS WHICH HOLD THE PINION HOUSING ASSEMBLY (BENDIX) WERE MISSING ALLOWING THE STARTER TO SEPARATE AND NOT ENGAGE.  (X)
